Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vaginal bleeding with nausea, stomach cramps and headaches after taking depo shot?

I got my first depo shot on feb 13, 2014..n Missed my second shot in may 18,2014 still havent went to get it cause it makes my bones ache. Here it is june 4th and ive been bleeding since ive got my first shot Now its Brown discharge somedays, my period goes off and then come back on every other day.. Ive been nauseated, stomach cramping, vomiting and migraine headaches,lower back pain, etc... Im starting to wonder am I pregnant...took a hpt bout 6 days ago, its was Negative...what do you think of my situation..I just gave birth to a baby boy Nov of 2013...and ive been having unprotected sex before I got on the depo shot and stil is now..
Fri, 1 Feb 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
OBGYN 's  Response
Hi,

Following is my reply: 1) This is temporal hormonal variations.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Soumya, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hey good morning , my depo provera shot was due from may 2nd . I ve had a period since then from that I ve also had another period about 2 weeks now I have some thick blood coming from my vagina and a little cramps i also had unprotected sex but he pulled out. What could this be ?

doctor1 MD

Ok I m a 26 y/o F, and I recently started taking a low dose birth control the day my period ended which was 8/24 I started bleeding lightly on day 3 of starting the birth control, as each day passes I experience pregnancy symptoms, the breast tenderness, the metallic taste in my mouth, nausea especially with different odors. The problem is I am not pregnant as test were done to rule that out. The bleeding with all these symptoms gets heavier with each passing day, cramps associated with that too. I need to know what exactly could be causing my discomfort and all these odd sign and symptoms I m experiencing?

doctor1 MD

I started bleeding last Saturday light dark brown on toilet paper after using the restroom. Yesterday it went to a dark red with blood clog or mucus. Today my stomach is cramping bleeding looks bright dark red. I m on the pill and I m scheduled to start my period next Tuesday

Recent questions on  Provera

doctor1 MD

Hi my name is Claire I m just wondering I had 1 shot of the depo injection in November should of had another in January. And now me and my partner want to try for a baby but I m still not having my cycle I m takin trying for a baby tablets how long can this take?

doctor1 MD

hello my name is alex and i have a question. its about my girlfriend who had the depo provera injected,however we had intercourse the same day within hours and the condom ripped. im now afraid that she might become pregnant. is pregnancy a posibility ?

doctor1 MD

i have been on depo provera for about a month and a half now. i have had my period now for 11 days. is this normal? also in the side effects it does not list being moody however 6 days after the injection i started getting horrible mood swings like never seen before. why is this?

doctor1 MD

Hello.I am 34yrs old. I am currently on the depo shot and am about due for my next one. I am experiencing all over body aches.Sharp shooting pain, abdominal pain, and now I have a vibration in my lower abdomen pelvic area. It is driving me nutts. I also feel swollen. I cant really explain it. Do you have any idea what could be causing this? caould the depo ?

doctor1 MD

I read research that etonogestrel stop sperm production oin males so is it ok to use etonogestrel implant? Will the effect on males will be the same as estradiol valerate and depo provera? Thanks

doctor1 MD

Hi doctor hope u are fine. It's been long. Doctor I am late on my period by 10 days I did a pregnancy test it came out negative. I am getting very sharp and dull pains on my pelvic it's very sore like really sharp pains. I went today to the...

doctor1 MD

I had a surgery that went all wrong back in February of 2016, and I need an OBGYN surgeon familiar with myomectomy, laproscopic surgery to look at my medical records and determine if there was a deviation in the proper standard of care, and be...